# SDR 20001101SH008

- Difficulty date: October 16, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N9643E
- Make and model: Blanca 1731A
- Aircraft serial: 7732169
- System (JASC): 7160 · Engine Air Intake System
- Part: Alt Air Door
- Part number: 19165910
- Condition: Failed
- Location: Ind Air Box
- Part time: 600 hours
- Stage of operation: TO
- How discovered: W
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF POWER ON TAKEOFF CLIMB.  AFTER RETURNING TO THE AIRPORT, INVESTIGATION REVEALED A FAILED ALTERNATE AIR DOOR.   (X)
